IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SITE Conf / Next SITE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Toshinari Tsuruhara (DT)
Vice Chair Hiroyuki Inaba (Kyoto Inst. of Tech.), Michio Nakanishi (Osaka Inst. of Tech.)
Secretary Yukiko Kawaguchi (Uekusa), Soichiro Morishita (Univ. of Tokyo)
Assistant Kazuhiro Suzuki (Kanagawa Univ.), Norimasa Sugiyama (Osaka Inst. of Tech.)

Special Interest Group on Computers in Education (IPSJ-CE) [schedule] [select]

Conference Date Fri, Dec 11, 2009 10:00 - 17:30
Sat, Dec 12, 2009 09:00 - 16:30
Topics About Social Network and Information Education 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Dec 11 AM 
10:00 - 14:30
(1) 10:00-10:30  
(2) 10:30-11:00  
(3) 11:00-11:30  
(4) 11:30-12:00  
  12:00-13:00 Lunch Break ( 60 min. )
(5) 13:00-13:30  
(6) 13:30-14:00  
(7) 14:00-14:30  
  14:30-14:45 Break ( 15 min. )
Fri, Dec 11 PM 
14:45 - 17:30
(8)
SITE
14:45-15:15 An analysis for the problem of contents circulation and constructing network system Naonori Kato (SOKENDAI), Hiroki Nogawa (JAMINA), Masashi Ueda (NII)
(9)
SITE
15:15-15:45 Current issues on disposition of healthcare information
-- consistency of guidelines for healthcare information --
SITE2009-39
Daisuke Yamakata (Tokyo Medical and Dental Univ.), Hiroki Nogawa (JAMINA), Hiroshi Tanaka (Tokyo Medical and Dental Univ.), Masashi Ueda (NII)
(10)
SITE
15:45-16:15 Anonymity as Privacy in Public Space
-- Is ethical surveillance possible? --
SITE2009-40
Takushi Otani (KIBI International Univ.)
  16:15-16:30 Break ( 15 min. )
(11)
SITE
16:30-17:30 [Invited Talk]
Ethics Education in University: What should be taught, what can be achieved, and what may not be expected.
Atsushi Nakamura, Mitsugu Ochi (Hiroshima Univ.)
Sat, Dec 12 AM 
09:00 - 10:30
(12)
SITE
09:00-09:30 An Issue Lantent in Cyber Audiovisual Systems for Education
-- Relationism-First: A View from Technology and Society, Ethics --
SITE2009-41
Yoshifumi Fujita (Onomichi Univ.), Mitsuo Ohta (Hiroshima Univ.)
(13)
SITE
09:30-10:00 Computer Ethics and Fluency for Information Technologies SITE2009-42 Takeo Tatsumi (Tokyo Univ. of Agri. and Tech.)
(14)
SITE
10:00-10:30 Teaching materials in information ethic education
-- Advantage/Disadvantage of Videos and Mangas --
SITE2009-43
Izumi Fuse, Shigeto Okabe (Hokkaido Univ.)
  10:30-10:45 Break ( 15 min. )
Sat, Dec 12 PM 
10:45 - 16:30
(15) 10:45-11:15  
(16) 11:15-11:45  
(17) 11:45-12:15  
  12:15-13:45 Lunch Break ( 90 min. )
(18) 13:45-14:15  
(19) 14:15-14:45  
(20) 14:45-15:15  
  15:15-15:30 Break ( 15 min. )
(21) 15:30-16:00  
(22) 16:00-16:30  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IPSJ-CE Special Interest Group on Computers in Education (IPSJ-CE)   [Latest Schedule]
Contact Address  


Last modified: 2009-12-04 15:18:17


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IPSJ-CE Schedule Page]   /  
 
 Go Top  Go Back   Prev SITE Conf / Next SITE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan